MathSciNet Relay Station
MathSciNet bibliographic data
MR100103 32.00 (31.00)
Baily, Walter L., Jr. The decomposition theorem for $V$-manifolds. Amer. J. Math. 78 1956 862–888.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement